Hello all. I am new to this forum and this is my first post. I have been taking vicodin on and off for about 5 years. Two years ago I started taking it on a daily basis for severe back pain. My Dr. has now moved me up to Norco, 6 pills a day, but I usually take 8-10 a day. In the back of my head I knew that I must be addicted but I just didn't want to face it. Well now I have too! I ran out of my prescription early and I have no options for getting more so I thought it would be a good time to see just how addicted I was. WOW, I feel like I just want to crawl in a hole and stay there until this ends! I feel horrible, moody, achy & just plan miserable. I tried taking a couple of soma to help with the symptoms but they just don't work. Tonight I found a bottle of Lorazepam that I had forgotten about, it was prescribed to be 2 years after my brother passed away and I wasnt dealing with it well, but I never took any of it. I was wondering if it would help with my withdrawal symptons at all? I just took one but when I was reading about it tonight I read that it will not work for 2 hours. Its almost 3am now and I have to be at work in a couple of hours!!! So for tonight I'm just going to try and deal with it and get at least a little sleep but if someone could please let me know if I should try taking the lorazepam to help get through the wd's I would really appreciate it!! Thanks.
Woops, mistyped a couple of things! First of all the lorazepam are 2 years old, they were given to me right after my brother was killed. Therefore; I'm not even sure they would still be effective anyways.
You werent doing a massive amount of hydrocodone - but you were doing enough for long enough to develop a habit.....the lorazepam will help the withdrawals - check out the Thomas Recipe (put it in search for forum) and try and follow it. You will have some unpleasant times, but they will be manageable. Take vitamins and supplements, use immodium for diarrea, mantain hydration (gatorade,pedialyte,water) hot showers/baths are your good friend - use them. Besides lorazepam - use benadryl, melatonin, sleepytime tea (celestial seasonings)for sleep. Keep the soma in reserve for sleep and RLS - or muscle spasms
Hi oneeagle, I think my wife is on either Vicoden or Percocets. Reading your post from 12/28, I recognize several things here that I recognize and now looking back see patterns. My wife is on Lorazepam (for headaches) and had been for several years. I've seen an increase in the use of Benedryl and increased RSL in her lately. I think she's out
of whatever she's taking and I;m wondering if she's detoxing this way. She goes through a ton of water, but always has. She's also taking a ton of motrin. I'm concerned about that too. She bought a 160 count bottle and in less than 10 days has 84 left. What will the Motrin do to her? She's also been taking lots of soaks in our hot tub.
Have I been blind to her efforts to detox? When I look back, I see patterns like above repeated. Will withdrawn cause a runny nose for days, or am I reading too much into it?
Also, (this is a little too much info) will Vicoden cause it to be hard to urinate? As a spouse, you know everything and it seems like she sits there forever before going?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.